Block on Trump's Asylum Ban Upheld by Supreme Court
Labeling on erectile dysfunction (ED) drugs Viagra, Cialis, and Levitra will more prominently display information on the potential risk of sudden hearing loss, and guide consumers on what to do if they experience sudden problems with their hearing, according to an announcement from the U.S. Food and Drug Administration. The labeling changes are a result of a number of cases in which patients taking these drugs reported sudden hearing loss, sometimes with dizzinesss and/or ringing in the ears. The FDA is advising patients who are taking Cialis, Levitra, or Viagra and experience sudden hearing loss to immediately stop taking the drug and seek prompt medical attention.
Meeting with a lawyer can help you understand your options and how to best protect your rights. Visit our attorney directory to find a lawyer near you who can help.
Sign into your Legal Forms and Services account to manage your estate planning documents.Sign In
Create an account allows to take advantage of these benefits: